# SDR ASAA2020040332597

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,810 hours, 11,480 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 1061
- Condition: Leaking
- Location: Apu
- Part time: 11,012 hours, 18,016 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL COOLER LEAKING FROM FINS. GROUNDED - YES. REMOVED AND REPLACED APU OIL COOLER REF B737-800 AMM 49-91-41 OPS CHECK LEAK CHECK GOOD.
